International Journal of Differential Equations
- Int. J. Differ. Equ.
- Volume 2011 (2011), Article ID 840569, 16 pages.
Oscillation Theorems for Second-Order Half-Linear Advanced Dynamic Equations on Time Scales
This paper is concerned with the oscillatory behavior of the second-order half-linear advanced dynamic equation on an arbitrary time scale with sup , where and . Some sufficient conditions for oscillation of the studied equation are established. Our results not only improve and complement those results in the literature but also unify the oscillation of the second-order half-linear advanced differential equation and the second-order half-linear advanced difference equation. Three examples are included to illustrate the main results.
Int. J. Differ. Equ., Volume 2011 (2011), Article ID 840569, 16 pages.
Received: 7 May 2011
Revised: 7 July 2011
Accepted: 26 July 2011
First available in Project Euclid: 25 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Tang, Shuhong; Li, Tongxing; Thandapani, Ethiraju. Oscillation Theorems for Second-Order Half-Linear Advanced Dynamic Equations on Time Scales. Int. J. Differ. Equ. 2011 (2011), Article ID 840569, 16 pages. doi:10.1155/2011/840569. https://projecteuclid.org/euclid.ijde/1485313235